| Catalog Number |
R2275 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.A supplemental report will be submitted once the evaluation is complete.
Event or Problem Description
The account alleges the helix device was stuck inside of the channel.This failure took place towards the end of the procedure.No additional patient consequence to report.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed and a root cause could not be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.If the device is returned at a later date, the complaint will be reopened and a complete evaluation will be performed.